# SDR 01FDEA01066

- Difficulty date: December 12, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 3) ON LOWER SURFACE OF TENSION STRAP AT BS 1130, RBL 45, WL 201.  REMOVED AND REPLACED PER SRM 53-10-1, 53-10-2.
